Alert archive / New Mexico / Wind Advisories in 2007

Wind Advisory 8, NWS Albuquerque, NM

April 10, 2007

NWS Albuquerque, NM issued this wind advisory at Apr 10, 2007, 4:13 AM MDT. It took effect at Apr 10, 2007, 9:35 AM MDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Apr 10, 2007, 4:13 AM MDT (10:13 UTC)
In effect from
Apr 10, 2007, 9:35 AM MDT
Expired
Apr 10, 2007, 7:00 PM MDT
In force
9 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KABQ 101013
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
413 AM MDT TUE APR 10 2007

NMZ005-010>013-018-020-021-101700-
/O.NEW.KABQ.WI.Y.0008.070410T1800Z-070411T0100Z/
NORTHEAST HIGHLANDS-SANDIA/MANZANO MOUNTAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-
QUAY COUNTY-DE BACA COUNTY-ROOSEVELT COUNTY-CURRY COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...
SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...SANTA ROSA...
TUCUMCARI...FORT SUMNER...PORTALES...CLOVIS
413 AM MDT TUE APR 10 2007

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS
EVENING. 

STRONG WEST NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH
WILL DEVELOP THIS AFTERNOON OVER PORTIONS OF THE CENTRAL MOUNTAIN
CHAIN AND EAST CENTRAL PLAINS. THE STRONGEST WINDS WILL AFFECT THE
NORTHEAST HIGHLANDS FROM INTERSTATE 25 SOUTH AND EAST OF LAS VEGAS
AS WELL AS ALONG AND SOUTH OF INTERSTATE 40 FROM THE SANDIA MOUNTAINS
EASTWARD TO THE TEXAS STATE LINE.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

GUYER
3 follow-up statements
000 
WWUS75 KABQ 101535
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
935 AM MDT TUE APR 10 2007

NMZ001>004-006>009-014>017-019-026-110045-
/O.EXA.KABQ.WI.Y.0008.070410T1800Z-070411T0100Z/
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-HARDING COUNTY-
FAR NORTHEAST PLAINS-WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-CHAVES COUNTY PLAINS-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...FARMINGTON...CHAMA/LOS ALAMOS...
ESPANOLA...RED RIVER/TAOS/SANTA FE...ROY...CLAYTON...
GALLUP/GRANTS...ALBUQUERQUE...GLENWOOD...SOCORRO...CARRIZOZO...
RUIDOSO...ROSWELL
935 AM MDT TUE APR 10 2007

...WIND ADVISORY IN EFFECT UNTIL 7 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM MDT THIS EVENING.

STRONG WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO
50 MPH WILL CONTINUE INTO THE AFTERNOON HOURS OVER A MAJORITY OF
THE STATE. THE STRONGEST WINDS WILL BE LOCATED MAINLY ALONG AND
NORTH OF THE INTERSTATE 40 CORRIDOR AND ALONG THE EASTERN SLOPES
OF THE CENTRAL MOUNTAIN CHAIN.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

NMZ005-010>013-018-020-021-110045-
/O.CON.KABQ.WI.Y.0008.070410T1800Z-070411T0100Z/
NORTHEAST HIGHLANDS-SANDIA/MANZANO MOUNTAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-
QUAY COUNTY-DE BACA COUNTY-ROOSEVELT COUNTY-CURRY COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...
SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...SANTA ROSA...
TUCUMCARI...FORT SUMNER...PORTALES...CLOVIS
935 AM MDT TUE APR 10 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING.

STRONG WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO
50 MPH WILL CONTINUE INTO THE AFTERNOON HOURS OVER A MAJORITY OF
THE STATE. THE STRONGEST WINDS WILL BE LOCATED MAINLY ALONG AND
NORTH OF THE INTERSTATE 40 CORRIDOR AND ALONG THE EASTERN SLOPES
OF THE CENTRAL MOUNTAIN CHAIN.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

16
000 
WWUS75 KABQ 102238
NPWABQ

URGENT - WEATHER MESSAGE...RESENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
438 PM MDT TUE APR 10 2007

NMZ001>004-006>009-014>017-019-026-110100-
/O.EXA.KABQ.WI.Y.0008.070410T1800Z-070411T0100Z/
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-HARDING COUNTY-
FAR NORTHEAST PLAINS-WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-CHAVES COUNTY PLAINS-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...FARMINGTON...CHAMA/LOS ALAMOS...
ESPANOLA...RED RIVER/TAOS/SANTA FE...ROY...CLAYTON...
GALLUP/GRANTS...ALBUQUERQUE...GLENWOOD...SOCORRO...CARRIZOZO...
RUIDOSO...ROSWELL
438 PM MDT TUE APR 10 2007

...WIND ADVISORY IN EFFECT UNTIL 7 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM MDT THIS EVENING.

STRONG WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO
50 MPH WILL CONTINUE INTO THE AFTERNOON HOURS OVER A MAJORITY OF
THE STATE. THE STRONGEST WINDS WILL BE LOCATED MAINLY ALONG AND
NORTH OF THE INTERSTATE 40 CORRIDOR AND ALONG THE EASTERN SLOPES
OF THE CENTRAL MOUNTAIN CHAIN.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

NMZ005-010>013-018-020-021-110100-
/O.CON.KABQ.WI.Y.0008.000000T0000Z-070411T0100Z/
NORTHEAST HIGHLANDS-SANDIA/MANZANO MOUNTAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY-
QUAY COUNTY-DE BACA COUNTY-ROOSEVELT COUNTY-CURRY COUNTY-
INCLUDING THE CITIES OF...LAS VEGAS/RATON...
SANDIA PARK/CEDAR CREST...MORIARTY/ESTANCIA...SANTA ROSA...
TUCUMCARI...FORT SUMNER...PORTALES...CLOVIS
438 PM MDT TUE APR 10 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING.

STRONG WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO
50 MPH WILL CONTINUE INTO THE AFTERNOON HOURS OVER A MAJORITY OF
THE STATE. THE STRONGEST WINDS WILL BE LOCATED MAINLY ALONG AND
NORTH OF THE INTERSTATE 40 CORRIDOR AND ALONG THE EASTERN SLOPES
OF THE CENTRAL MOUNTAIN CHAIN.

MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND
ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL
OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

$$

16
000 
WWUS75 KABQ 110037
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
637 PM MDT TUE APR 10 2007

NMZ001>021-026-110145-
/O.EXP.KABQ.WI.Y.0008.000000T0000Z-070411T0100Z/
NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ-
UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS-
NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS-
WEST CENTRAL MOUNTAINS-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY-
CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY-
LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY-
CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY-
GUADALUPE MOUNTAINS OF CHAVES COUNTY-
INCLUDING THE CITIES OF...FARMINGTON...CHAMA/LOS ALAMOS...
ESPANOLA...RED RIVER/TAOS/SANTA FE...LAS VEGAS/RATON...ROY...
CLAYTON...GALLUP/GRANTS...ALBUQUERQUE...SANDIA PARK/CEDAR CREST...
MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI...GLENWOOD...SOCORRO...
CARRIZOZO...RUIDOSO...FORT SUMNER...ROSWELL...PORTALES...CLOVIS
637 PM MDT TUE APR 10 2007

...WIND ADVISORY WILL EXPIRE AT 7 PM MDT THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 7 PM MDT THIS EVENING. 

EXPECT LOCAL WINDS TO 30 MPH WITH GUSTS TO 45 MPH AT TIMES EARLY
THIS EVENING BEFORE WINDS DECREASE BY LATE EVENING.

$$

SHY

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Apr 10, 3:00 AM MDT, 1 hour 13 minutes earlier.

Area forecast discussion, Apr 10, 3:00 AM MDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
300 AM MDT TUE APR 10 2007

.DISCUSSION...
08Z SFC ANALYSIS SHOWS A 995MB LOW PRES CENTER OVER SE CO WITH A
TROUGH EXTENDING SW ACROSS EASTERN NM. LATEST WATER VAPOR LOOP SHOWS
AN UPPER WAVE OVER THE CENTRAL ROCKIES MOVING RAPIDLY EAST TOWARD
THE GREAT PLAINS. 400-200MB AIRCRAFT WIND PLOT SHOWS A 110-130 KNOT
PUSHING INTO THE BASE OF THE WAVE FROM THE PAC NW. A FEW LIGHTNING
STRIKES HAVE BEEN NOTED ACROSS THE NORTHWEST MTNS THIS MORNING WITH
A BANK OF LOW CLOUDS ALONG AND EAST OF THE TX STATE LINE.

00Z NAM/GFS IN GOOD AGREEMENT THAT UPPER WAVE WILL CONTINUE EAST AS
THE STRONG JET PUSHES SE IN NORTHERN NM. ISOLATED TO SCATTERED
SHOWERS AND STORMS WILL CONTINUE ACROSS THE NORTHERN THIRD OF THE
STATE ESPECIALLY IN AND AROUND THE HIGHER TERRAIN TODAY. FEW STORMS
COULD PRODUCE LOCALLY GUSTY WINDS AS 700MB WINDS AROUND 40 KNOTS MAY
MIX DOWN WITH PRECIP. WILL RAISE A WIND ADV FOR PORTIONS OF THE E
PLAINS AS MOS GUIDANCE AND BUFKIT PROFILES INDICATE SUSTAINED WINDS
AROUND 30 KNOTS WITH GUSTS UP TO 45 KNOTS POSSIBLE IN THE AFTERNOON.
CONDITIONS CLEAR OUT BY LATE IN THE DAY AS NORTHWEST FLOW BUILDS IN
BRIEFLY FOR WEDNESDAY. TEMPS WILL AVERAGE AROUND SEASONAL NORMALS
FOR WEDNESDAY WITH INCREASING HIGH CLOUDINESS FROM THE WEST. 00Z
MREF AND 21Z SREF GUIDANCE ARE STILL IN GOOD AGREEMENT WITH THE
APPROACH OF THE NEXT UPPER LEVEL LOW FOR THURSDAY. RAISED POPS
ACROSS THE NORTHERN MOUNTAINS FOR RAIN AND SNOW AS MOIST SOUTHWEST
FLOW IS LIFTED ALONG THE WEST SLOPES WEDNESDAY NIGHT INTO THURSDAY.
WILL ALSO LIKELY SEE WIND HIGHLIGHTS ACROSS A GOOD CHUNK OF THE
FORECAST AREA THURSDAY AS MOS NUMBERS IN SOLID WIND ADVISORY
RANGE AT THIS TIME. RAIN AND SNOW SHOWERS WILL SPREAD SOUTHEAST
THROUGH EARLY FRIDAY AS THE UPPER LOW TRANSLATES EAST INTO TX.
TEMPS WILL COOL BELOW SEASONAL NORMALS ONCE AGAIN IN THE EAST AS A
COLD FRONT SURGES SOUTH FRIDAY BEHIND THE EXITING UPPER LOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  62  33  67  40 /  10   0  10  20
GALLUP..........................  63  28  67  36 /   5   0   0  10
GRANTS..........................  65  29  68  35 /   5   0   0   5
GLENWOOD........................  73  45  74  43 /   5   0   0   0
CHAMA...........................  49  20  56  28 /  30   0  20  50
LOS ALAMOS......................  60  28  63  34 /  20   0   5  10
RED RIVER.......................  45  20  50  25 /  30   0  20  30
TAOS............................  58  23  60  31 /  20   0   5  10
SANTA FE........................  63  31  64  35 /   5   0   5  10
SANTA FE AIRPORT................  65  33  66  37 /   5   0   5  10
ESPANOLA........................  67  32  69  39 /  10   0   5  10
ALBUQUERQUE HEIGHTS.............  70  42  71  44 /   0   0   0   5
ALBUQUERQUE VALLEY..............  72  41  72  43 /   0   0   0   5
ALBUQUERQUE FOOTHILLS...........  69  40  70  42 /   0   0   0   5
ALBUQUERQUE WEST MESA...........  71  41  72  44 /   0   0   0   5
SOCORRO.........................  75  44  76  45 /   0   0   0   0
SANDIA PARK/CEDAR CREST.........  64  32  65  37 /   5   0   0   5
MORIARTY/ESTANCIA...............  67  36  67  38 /   0   0   0   0
CARRIZOZO.......................  74  43  73  44 /   0   0   0   0
RUIDOSO.........................  66  41  66  42 /   5   0   0   0
RATON...........................  62  26  64  33 /  10   5   5   5
LAS VEGAS.......................  64  30  65  35 /   5   0   0   5
ROY.............................  65  33  62  39 /   5   5   5   5
CLAYTON.........................  64  35  64  38 /  10  10   5   5
SANTA ROSA......................  76  39  75  43 /   0   5   5   5
TUCUMCARI.......................  75  39  74  46 /   0   5   5   5
FORT SUMNER.....................  77  41  75  45 /   0   0   0   5
CLOVIS..........................  76  43  75  45 /   0   0   0   5
PORTALES........................  78  43  76  45 /   0   0   0   5
ROSWELL.........................  82  47  80  47 /   0   0   0   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM NOON TODAY TO 7 PM MDT THIS EVENING FOR THE
FOLLOWING ZONES...NMZ005-010>013-018-020-021.

&&

GUYER
Hazardous weather outlook, Apr 9, 6:00 AM MDT, 22 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MDT MON APR 9 2007

NMZ001>021-026-101200-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS-
CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY-
FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY-
HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
LOWER RIO GRANDE VALLEY-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS-
NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY-
ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY-
WEST CENTRAL MOUNTAINS-
600 AM MDT MON APR 9 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

PATCHY DENSE FOG REDUCING VISIBILITIES TO ONE QUARTER MILE OR LESS
WILL AFFECT THE EAST SLOPES OF THE SANGRE DE CRISTO MOUNTAINS THROUGH
MID MORNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SUSTAINED WINDS OVER 30 MPH AND GUSTS UP TO 50 MPH ARE EXPECTED IN
PARTS OF CENTRAL NEW MEXICO TUESDAY AFTERNOON BUT ARE EXPECTED TO
BE MORE WIDESPREAD WEDNESDAY AND THURSDAY.

SOME SNOW ACCUMULATIONS ARE POSSIBLE THURSDAY NIGHT AND FRIDAY ACROSS
PARTS OF WESTERN AND NORTHERN NEW MEXICO.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GUYER

Nearby

Wind Advisories in New Mexico, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.